# SDR MASA200500226

- Difficulty date: March 17, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 17,688 hours, 13,276 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ASH 7106 CAE TO IAD RETURNED TO FIELD DUE TO AN ODOR OF SMOKE IN CABIN ASSOCIATED WITH A PACK TEMP OVERHEAT.  MAINTENANCE CONFIRMED THE DISCREPANCY IN THE PACK AND COMPLIED WITH MEL.  3/17/05 MAINTENANCE COULD NOT DUPLICATE, NO FURTHER DEFECTS NOTED.
